# SDR DALA2025080205798

- Difficulty date: July 27, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 57,472 hours, 40,599 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Cocked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RELEASE CAM PIN CLOCKED INCORRECTLY.   ADDED WASHERS AND SHIMS WHICH WAS MISSING FROM THE TAIL CONE RELEASE CAM PIN TO CORRECT EXCESSIVE FORWARD AND AFT PLAY IN TAIL MECHANISM RELEASE CAM ASSEMBLY REF B717 AMM 53-52-03.
